Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The probability law for the sum of $n$ independent variables, each subject to the law $\left ( {{1 \left / {\vphantom {1 {\left ( {2h} \right )}}} \right . \kern -\nulldelimiterspace {\left ( {2h} \right )}}} \right )\operatorname {sech} \left ( {{{\pi x} \left / {\vphantom {{\pi x} {\left ( {2h} \right )}}} \right . \kern -\nulldelimiterspace {\left ( {2h} \right )}}} \right )$


Author: W. D. Baten
Journal: Bull. Amer. Math. Soc. 40 (1934), 284-290
DOI: https://doi.org/10.1090/S0002-9904-1934-05852-X
MathSciNet review: 1562838
Full-text PDF Free Access


Additional Information